Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Correction to ``The boundary problem of an ordinary linear differential system in the complex domain''


Author: Rudolph E. Langer
Journal: Trans. Amer. Math. Soc. 46 (1939), 467
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-39-99997-6
Original Article: Trans. Amer. Math. Soc. 46 (1939), 151-190.
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-39-99997-6
Article copyright: © Copyright 1939 American Mathematical Society